# SDR DXTA2018082001323

- Difficulty date: August 19, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 4,382 hours, 3,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 50525962401
- Condition: Faulty
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR EMER OPEN RED CAS ILLUMINATED-IN FLIGHT DESCENDING TO FL 290 DOOR PAX OPEN RED CAS MESSAGE ILLUMINATED. EMERGENCY DECLARED CHECKLIST COMPLETED LAND AS SOON AS POSSIBLE AS PER CHECKLIST. REPLACED MED DOOR SWITCH AND J0057 CONNECTOR PLUG. OPS CHECKED GOOD. REMOVED 505-25962-401 SWITCH, 330-00185-78 CONNECTOR.
